American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 151 to 180 of 4501 found      Go to page: << < 3 4 5 6 7 8 9 > >>

[151] Geometric structures on moment-angle manifolds. Math. Surveys Monogr. 204 (2015) 201-238.
Book volume table of contents
View Article: PDF

[152] Homotopy theory of polyhedral products. Math. Surveys Monogr. 204 (2015) 313-346.
Book volume table of contents
View Article: PDF

[153] J. Scott Carter and Seung Yeop Yang. Twist spinning knotted trivalent graphs. Proc. Amer. Math. Soc. 144 (2016) 1371-1382.
Abstract, references, and article information   
View Article: PDF

[154] Piergiulio Tempesta. The Lazard formal group, universal congruences and special values of zeta functions. Trans. Amer. Math. Soc. 367 (2015) 7015-7028.
Abstract, references, and article information   
View Article: PDF

[155] John Milnor. Topology through the centuries: Low dimensional manifolds. Bull. Amer. Math. Soc. 52 (2015) 545-584. MR 3393347.
Abstract, references, and article information   
View Article: PDF

[156] Liang Liang, Fengchun Lei and Fengling Li. Distance degenerating handle additions. Proc. Amer. Math. Soc. 144 (2016) 423-434.
Abstract, references, and article information   
View Article: PDF

[157] Tao Li and Ruifeng Qiu. On the degeneration of tunnel numbers under a connected sum. Trans. Amer. Math. Soc. 368 (2016) 2793-2807.
Abstract, references, and article information   
View Article: PDF

[158] Rami Luisto. Note on local-to-global properties of BLD-mappings. Proc. Amer. Math. Soc. 144 (2016) 599-607.
Abstract, references, and article information   
View Article: PDF

[159] Gregory R. Conner, Wolfram Hojka and Mark Meilstrup. Archipelago groups. Proc. Amer. Math. Soc. 143 (2015) 4973-4988. MR 3391054.
Abstract, references, and article information   
View Article: PDF

[160] Ian Agol, Fernando C. Marques and André Neves. Min-max theory and the energy of links. J. Amer. Math. Soc. 29 (2016) 561-578.
Abstract, references, and article information   
View Article: PDF

[161] Jennifer Hom. A note on the concordance invariants epsilon and upsilon. Proc. Amer. Math. Soc. 144 (2016) 897-902.
Abstract, references, and article information   
View Article: PDF

[162] Lowell Abrams and Daniel Slilaty. Cellular automorphisms and self-duality. Trans. Amer. Math. Soc. 367 (2015) 7695-7773.
Abstract, references, and article information   
View Article: PDF

[163] Pavle V. M. Blagojević, Wolfgang Lück and Günter M. Ziegler. On highly regular embeddings. Trans. Amer. Math. Soc. 368 (2016) 2891-2912.
Abstract, references, and article information   
View Article: PDF

[164] Julia Collins, Paul Kirk and Charles Livingston. The concordance classification of low crossing number knots. Proc. Amer. Math. Soc. 143 (2015) 4525-4536.
Abstract, references, and article information   
View Article: PDF

[165] Qingtao Chen and Kefeng Liu. New structure for orthogonal quantum group invariants. Proc. Amer. Math. Soc. 143 (2015) 3645-3657.
Abstract, references, and article information   
View Article: PDF

[166] Chang-yu Guo. Mappings of finite distortion between metric measure spaces. Conform. Geom. Dyn. 19 (2015) 95-121.
Abstract, references, and article information   
View Article: PDF

[167] Ciprian Manolescu. Pin(2)-Equivariant Seiberg-Witten Floer homology and the Triangulation Conjecture. J. Amer. Math. Soc. 29 (2016) 147-176.
Abstract, references, and article information   
View Article: PDF

[168] Arunima Ray. Satellite operators with distinct iterates in smooth concordance. Proc. Amer. Math. Soc. 143 (2015) 5005-5020. MR 3391056.
Abstract, references, and article information   
View Article: PDF

[169] Zheng Huang and Biao Wang. Counting minimal surfaces in quasi-Fuchsian three-manifolds. Trans. Amer. Math. Soc. 367 (2015) 6063-6083.
Abstract, references, and article information   
View Article: PDF

[170] Igor Belegradek. Open aspherical manifolds not covered by the Euclidean space. Proc. Amer. Math. Soc. 143 (2015) 3641-3643.
Abstract, references, and article information   
View Article: PDF

[171] Alexander Kolpakov, Bruno Martelli and Steven Tschantz. Some hyperbolic three-manifolds that bound geometrically. Proc. Amer. Math. Soc. 143 (2015) 4103-4111. MR 3359598.
Abstract, references, and article information   
View Article: PDF

[172] Richard C. H. Webb. Combinatorics of tight geodesics and stable lengths. Trans. Amer. Math. Soc. 367 (2015) 7323-7342.
Abstract, references, and article information   
View Article: PDF

[173] D. Cooper and D. D. Long. A generalization of the Epstein-Penner construction to projective manifolds. Proc. Amer. Math. Soc. 143 (2015) 4561-4569.
Abstract, references, and article information   
View Article: PDF

[174] Denis Auroux, J. Elisenda Grigsby and Stephan M. Wehrli. Sutured Khovanov homology, Hochschild homology, and the Ozsv{\'a}th-Szab{\'o} spectral sequence. Trans. Amer. Math. Soc. 367 (2015) 7103-7131.
Abstract, references, and article information   
View Article: PDF

[175] Sonja Hohloch. Hyperk\"ahler Floer theory as infinite dimensional Hamiltonian system. Proc. Amer. Math. Soc. 143 (2015) 3519-3524.
Abstract, references, and article information
View Article: PDF

[176] H. Goda, H. Matsuda and A. Pajitnov. Morse--Novikov theory, Heegaard splittings, and closed orbits of gradient flows. St. Petersburg Math. J. 26 (2015) 441-461.
Abstract, references, and article information   
View Article: PDF

[177] Kristin Cordwell, Selina Gilbertson, Nicholas Nuechterlein, Kevin M. Pilgrim and Samantha Pinella. On the classification of critically fixed rational maps. Conform. Geom. Dyn. 19 (2015) 51-94.
Abstract, references, and article information   
View Article: PDF

[178] Daniel Pape and Thomas Schick. A counterexample to a conjecture about positive scalar curvature. Proc. Amer. Math. Soc. 143 (2015) 3165-3168.
Abstract, references, and article information   
View Article: PDF

[179] Kazuhiro Ichihara, Tsuyoshi Kobayashi and Yo’av Rieck. Strong cylindricality and the monodromy of bundles. Proc. Amer. Math. Soc. 143 (2015) 3169-3176.
Abstract, references, and article information   
View Article: PDF

[180] John A. Baldwin and J. Elisenda Grigsby. Categorified invariants and the braid group. Proc. Amer. Math. Soc. 143 (2015) 2801-2814.
Abstract, references, and article information   
View Article: PDF


Results: 151 to 180 of 4501 found      Go to page: << < 3 4 5 6 7 8 9 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia